MAUDE Adverse Event Report: JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESA

JOERNS HEALTHCARE DERMAFLOAT LAL; PATIENT AIR MATTRESA
Model Number DFLAL-3680-M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that when caregiver saids she found the pt (mom) on the floor, not sure how or when she fell out of the bed.- they have a mattress on the floor next to the bed and she fell onto that mattress - - her mom caught her arm in the bed rail, and caregiver needed to call 911 for help getting her up and back into bed - no injuries, not taken to hospital (b)(6) (cu400-69065); mattress (b)(6) (no s/n data avail) sns do not pull any order data up.Complaint # (b)(4).Was entered into our system.

Brand Name
DERMAFLOAT LAL
Common Device Name
PATIENT AIR MATTRESA
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21107422
Report Number3009402404-2024-00047
Device Sequence Number8758546
Product Code FNM
UDI-Device Identifier00857268006103
UDI-Public00857268006103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDFLAL-3680-M
Device Catalogue NumberDFLAL-3680-M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale